| Model Number |
TMICL12.1 |
| Medical Device Problem Codes |
Misfocusing (1401); Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Claim #: (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.1mm tmicl12.1 implantable collamer lens, -09.00/+3.0/099 (sphere/cylinder/axis), in the patients left eye (os) on (b)(6) 2022.The lens was reported as undesirable refractive outcome and the lens remained implanted.Additional information has been requested but none has been forthcoming.